# SDR TWRA96300

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 'B' ZONE RIGHT SIDE EVAC LIGHTS INOP.  REPLACED AND SECURED BROKEN WIRE AT 'B' ZONE RIGHT SIDE PER MM 33-51-00.  OPS CHECKED NORMAL.  (M)
